is it ok to take steroids(dianabol) with Diffuse Scleroderma losing weight rapidly and really weak?

hi everyone just a quick question is it ok to take steroids(dianabol) with Diffuse Scleroderma losing weight rapidly and really weak?

my friend suggested it to me as he uses this for him self at the gym and he manages to eat more and is healthier from this but he also uses tamoxifen to stop side effects and milk thistle to stop damage to liver....

i have done a bit of research and i can not see me taking these being a problem as i do want to try do a little in the gym as well as my doctor did say if i can go to the gym make sure i do go do some activity instead of nothing.

i am currently taking

40 nifidipine twice a day

1g of micropenolate once a day

and 1 opeprazole once a day

sorry for my bad spelling on the tablets

please let me know as soon as possible and yes i would be buying the steroids illegally.

as my doctor/specialist mention them to me about taking steroids not sure which type.

and i dont want to wait for my doctor/specialist to have a meeting and discuss with them

about it rather get a answer of a specialist on here or some one who knows alot about the illness

thanks hope to hear from you guys soon :)

xxxxxxxxxxxxxxxxx

8 Replies

oldestnewest
  • I am surprised that a doctor would recommend you taking steroids and not prescribing them himself. I think it is foolish to take steroids like this. When you have a serious illness I don't think you should just add some extra medication. It is your decision but you should not rush into it.

  • Hi

    Unfortunately we are not medically qualified neither are we specialists and I would strongly recommend that you seek medical approval for any vitamins or supplements that you take along with your prescribed medication as sometimes there can be negative side affects or the supplements may not agree with your condition . Try phoning your consultant or doctor for a more speedy response . It is good that you are trying to exercise and you are absolutely right some activity is better than nothing . Good luck and keep moving

  • Hi

    I think it is not a good idea,I know losing weight can be a problem, but you will put it on again just give it time.

    Unfortunately you will never get over the tired and exhausted feeling because this is part of the condition. You did not say how long you have had sclerderma or how old you are.

    If you really think it is still a good idea to try steroids try ringing the Royal Free and get a second opinion ask for Prof Dentons clinic or a sclerderma nurse.

    Hope this has been helpful

  • Can you send me the number please for the professor?

  • I will give you the nurse they are excellent the number is 02078302326 tell them your problem.you can also contact the sclerderma society on the web site. Good luck

  • Everything I have been told about steroids and scleroderma is

    1. They are an end of life medication

    2. For Limited which is what I have not what you say you have, there is a real risk of kidney damage .

    I do know folks on Prednisolone but they have lung involvement.

  • I am 22 years old had scleroderma for 3 years now....

    Thanks for messages guys please keep them coming.

    What is predisolone and what do you mean steroids are for end of life?

  • I am sorry to hear that you are only 22 a year older than my grandson,

    I have had the sclerderma for 8yrs now other things keep arising latest is Sjögren's syndrome but only 25 percent of people with sclerderma get this.

    I hope you can be positive and just do what you can each day. I find it difficult some days,but other days I try to do a bit of gardening and baby sitting and I try not to drop the baby because the raynards is quite bad at the moment and I have no feeling in hands or feet.

    Only joking she's a chunky monkey.

    Take care

You may also like...